2/13 (Tue.) Boutique industry X Quality goods (Host: Tashi)

2/13 (Tue.) Boutique industry X Quality goods (Host: Tashi)

文章tashi » 週二 1月 30, 2018 10:36 am

Hi Everyone,

2 months ago, I joined a meetup and part of it was discussing Boutique. The speaker is quite senior in this industry and she told us the revenue of this industry is three times as semiconductor industry. But what the most amazing thing she shared is what people in this industry value the most for the products. Do you know what it is? Let's discuss this and share with each other.

Session I:

https://ramihaha.tw/fashion-brand/

1. From the link above, how many brands you can recognize? Or any else brand missing in the list?
2. Have you or your friends bought any product from those boutiques?
3. According to the speaker in the meetup I've joined, those boutiques use the strategy of selling an entry-level product to attract potential customers to buy one and expect them to buy the more advanced product in the future. Do you or your friends have this kind of experience?
4. By the time Iphone was just announced/released by Apple, did you consider it as kind of boutique? And how about Apple Watch? Maybe they are elegant, luxury but can't be count among boutiques?


Session II.

1. What are the key elements do you think as a boutique product? And speaking of which, which is the most important?
2. Do the way Nestle marketing their coffee machine and coffee bean make you feel they are boutique products?
3. Can GODIVA be counted as boutique?
4. What else food brand make you feel they are boutiques?
5. According to your answer to question 1, can they be applied to human? If yes, any historical figures, famous people or your friends make you feel they are boutiques?

********************************************************************************************************************************************
Agenda:
6:45 ~ 7:00 pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:20 pm Announcement / Newcomer’s Self-introduction / Grouping
(Session I)
7:20 ~ 7:50 pm Discussion Session (30 mins)
7:50 ~ 8:10 pm Summarization (20 mins)
8:10 ~ 8:30 pm Regrouping / Instruction Giving / 15-Minute Break (Intermission)
(Session II)
8:30 ~ 9:05 pm Discussion Session (35 mins)
9:05 ~ 9:25 pm Summarization (20 mins)
9:25 ~ 9:30 pm Concluding Remarks / Announcements ********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:當天請準時於 6:45 pm 到達 ~ 約 9:30 pm 左右結束
星期二聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元


注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先看過影片或閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備 2~3 分鐘的英語自我介紹;會議結束前可能會請你發表 1~2 分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以 5 到 10 句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
tashi
Member
 
文章: 108
註冊時間: 週二 11月 03, 2015 11:07 pm

回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 2 位訪客

cron